answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2008-07-26 16:41:49

Can a woman get her firs depo shot 6 days after her period?

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Your Answer

Related Questions


Yes, you can get depo provera on the fifth day of your period. If you start within the first seven days of your period, Depo Provera is immediately effective.


The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.


As long as a woman has her period, if she is fertile, she can be impregnated.


The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.


it is not a period it is heavy spotting.


All women using Depo Provera have changes in their bleeding. With Depo Provera, you are not having a real period (which is ovulation followed by shedding of the thickened uterine lining). It is very common with Depo Provera to not have your period. It is extremely unusual for a woman to have regular monthly bleeding on Depo Provera.


If you are not on your period when you get the depo shot nothing will happen but you will have to use condoms for seven days after you get the shot to help prevent pregnancy ....depo provera only works immediately when you are on your period


For the first couple months after begiining the depo shot you will have your period off and on until your body adjusts to the hormones.


have you had your period?if not you could be having one.just cause you are on depo doenst mean you wont have a period.


From http://en.wikipedia.org/wiki/Depo_Provera: Depo-Provera can require up to fourteen days to take effect. This means pregnancy can occur within fourteen days of the first Depo injection. Takes seven days to take effect if given after the first four days of the period cycle. Effective immediately if given during the first four days of the period cycle. So, unless you were in the first four days of your cycle, yes, you can get pregnant 2 days after using it. My own personal rule of thumb was I always used a backup method until after I'd had my first period on whatever new method I was using, but each person has to assess their own level of comfort with risk of pregnancy. I am going to add my 2 cents I read on the official Depo Provera website and it states that you are protected from pregnancy immediately after receiving the shot


Depo Provera is a type of hormonal birth control that is administered by injection. Yes, it is normal to miss your period after getting Depo for the first time. Some women find that their periods lighten or stop completely after taking Depo Provera.


First, it's not your period, it's vaginal bleeding that's a side effect of depo provera . It has no special meaning.


is it normal for your period to stop after your first dose of depo provera? have nausea and cramps and feeling down is this all part of it at he beginning


You can get Depo Provera at any time in your cycle. Getting the first Depo Provera during your period is easier because it becomes effective faster (within 24 hours) when you take it in the first seven days of your period. If you get it at any other time in your cycle, you'll get a pregnancy test at the time of the injection. You should repeat the pregnancy test in two weeks. You also need to use a back up method of birth control for seven days.


You can use anything you like - pads, tampons, cup -- with your period after stopping depo provera.


You may bleed for days, weeks, or months after stopping Depo-Provera. Your period is likely to become regular again anywhere from one to eighteen months after the last injection. The average time to the first normal period is 11 months.


No, it's not bad at all. You get protection after five days rather than immediately -- that's the only difference.


My answer is vague but see your Dr. Sometimes you need a shot of I don't know what which will balance out your hormones a little and stop the bleeding. When I first took the Depo Provera I had a 3 month period until I told my Dr and she fixed it in 2 seconds for me. This could be normal adjustment or an issue so talk to your Doc!



although you shouldn't but it can happen, after your 5th depo you shouldn't have a period.


It is common to have no period when using Depo Provera.


Yes, it is relatively normal to have your period for more than 10 days after stopping the Depo Provera shot. Irregular bleeding is common and it should not last more than a couple of weeks.


It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period



If you get depo provera when your cycle is not on, you need to use a backup method for the first five days of use. There are no other dangers.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.